# SDR R61A201501050013

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 17,611 hours, 13,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE SECTION OF THE EMERGENCY LIGHT STRIP WAS MISSING. ATTACHED AND AJUSTED THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
